# SDR DALA2023082106785

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 23,756 hours, 9,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4560750) F/C EMERGENCY LIGHTS INOP. REMOVED AND REPLACED F/C EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHECK NORMAL.
